| Model Number |
1000 |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Stryker evaluated the customer¿s device and was unable to verify or duplicate the reported issue.The device passed functional and performance testing and was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device inappropriately provided a shock advisory.In this state, wrong defibrillation therapy may be delivered.This issue is patient related; however, no adverse event was reported.